# SDR YENA201808120612

- Difficulty date: August 12, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 63,119 hours, 22,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R2 DOOR SILL AT FR66. REMOVED CORROSION ON R2 DOOR SILL AT FR66 FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283-002 FIG 001 SHT 01. REMOVED AND REPLACED DOOR SILL IAW SRM 51-42-11 AND 51-72-11.
